# SDR QXEA200501033

- Difficulty date: June 10, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 9,462 hours, 10,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 301450301
- Part serial: 0167
- Condition: Malfunctioned
- Location: Cargo Door
- Part time: 3,073 hours, 2,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REAR BAGGAGE DOOR WARNING LIGHT ILLUMINATED DURING CLIMB-OUT.  LIGHT CYCLED ON AND OFF SEVERAL TIMES DURING DESCENT. REMOVED AND REPLACED PROX SENSOR UNIT. OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
